Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Burning while urinating
|ThankyouBelgium - Sat Oct 20, 2007 11:09 pm|
Hello, im a 20 year old male. About 2 months ago I started noticing a little different type of burning when I start my stream while urinating.
I say little different because I've always had a little stinging when first starting because I had a surgery when I was like 5(?) to make the opening of my urethra bigger. Since then it's always burned a little bit.
So two months ago it started feeling different. I've never had sex without a condom more than a couple minutes with just a few girls.
I went to my family doctor about a month ago and they said they would do a swab thing to check for clamydia, and they gave me the shot to treat it that day and the two pills. When she stuck the swab in she said it was a little more difficult than usual to push in.
I went to the urologist and the one doctor said some bacteria may be piling up in there where the surgery was done, they both suggested just to drink a bunch of water and flush it out. They said they would take a look if it wasn't that. I have another appointment in about a month there,
It seems that urine leaks out a little bit for a little while after i urinate, and the same with ejaculation.
If im just sitting around it's a little bit uncomfortable mostly in the spot between the testicles and the anus, like right below the testicles. It feels like something is blocking something. Like if i do the flexing thing with my penis it kind of hurts right there.
Can you tell me what this could possibly be. Do I have anything to worry about as far as STD? I haven't had any type of withdrawl or changes down there. Only leaking of semen and urine afterwords. After sex it seems like my penis goes numb.
I'm taking a medication for acne called Minocylin(?)
|ThankyouBelgium - Sat Oct 20, 2007 11:11 pm|
I forgot to mention the STD test for gonarhaa and clamydia came back normal.
|ThankyouBelgium - Sat Oct 20, 2007 11:14 pm|
Since this started I've also been getting some slight pains in the head of the penis, every once and a while.
|ThankyouBelgium - Mon Oct 22, 2007 8:19 pm|
I was thinking this could be a yeast infection since I've been taking Minocylin for like 2 years for acne, and its a common side effect. So my urologist called me in a prescription for that. Can you guys tell me anything? Thank you
|ThankyouBelgium - Mon Oct 29, 2007 11:40 pm|
The prescription called in was another "cyclin" type and it is used for prostatitis and other stuff. My uroligist told me since I had a history of urinary issues that it was wrong of the doctor to treat/assume I had clymydia and what not. My family doctor then told me after receiving the test results that I shouldn't worry about getting a blood test for HIV/AIDS. But i've been worried and am going to get one anyway
Do these symptoms relate to any HIV/STDS? Sorry for another post.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.